Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have quit smoking, suffer tickling in throat. Tried various medicines, no help. Any solution ?

I m a smoker but I quit smoking from a time to another. For about two years ago I have been suffering a kind of tickling in my throat . Several doctors have examined me reporting that there s nothing wrong with me and prescribed different antibiotics medicines, but finally the last doctor I’ve visited asked for Endoscopy Throat process and said that I might have an allergy , and then he recommended another drug. However I still have that annoying feeling of tickling in my throat. If it’s possible, I need a doctor specialized in ENT (Ear, Nose and Throat), to contact with him/her to send him/her the video I have for the whole Endoscopy process and discuss the more details related to my case. Thanks a lot
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
I am Dr Ravinder Sharma ENT surgeon
Common causes of tickling or itching in throat are allergy and infection. However there may be other causes too. Please send me the endoscopy report or video so that I can answer your query

with regards
Ravinder Sharma
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor